# SDR F3LA96067

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOORBEAM BS 328, RBL 10 TO RBL 41, WL 208.  REMOVED CORROSION IN AN AREA OF 3 INCH BY 18 INCH WITH A DEPTH OF .028 INCH AND AN ORIGINAL THICKNESS OF .080 INCH, FOUND TO BE OUT OF LIMITS PER SRM 53-10-01.  REMOVED AND REPLACED UPPER T-CHORD.  ALL WORK DONE IAW SRM 53-10-01, 53-10-02, AND 53-10-9.  (M)
